It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pregnancy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-24-2008, 08:33 AM   #1
Senior Veteran
(female)
 
Join Date: Jun 2006
Location: Jayess, Mississipp, USA
Posts: 631
tami52100 HB User
UTI antibotics side effects ???

I found a week ago I had a UTI so I was put on Microbid and they made me so naseated so I was put on zophan to go with it. I have to take it for 10 days so I take my last on Sunday. But here is the problem other than they make me sick they made me constipated bad I got some prune juice yesterday when I was in town and I drank 2 glasses yesterday (yuk!!) but nothing happened. I haven't drank any today because I am scared I am going to drink to much and be running or should I say woddling to the bathroom all day. So how much should I drink? How often? And when should I get some relief ?
Thanks for the help....
__________________
me 30/DH3/
5/21/00........CODY MICHAEL
TTC 2nd 10/00
our angel 2/16/05
10/16/08..... AVA GRACE
Maybe TTC #3 if it's ment to be ok if not ok not stressing this time. :-)

 
Sponsors Lightbulb
   
Old 07-24-2008, 10:23 AM   #2
Senior Veteran
(female)
 
Join Date: Apr 2008
Location: usa
Posts: 643
sg1112 HB User
Re: UTI antibotics side effects ???

i was also on macrobid a few months ago for a UTI. it made me constipated nauseated and gave me a yeast infection but every antibiotic ive ever taken has messed with my stomach so i dont think its just macrobid i think its antibiotics in general. unfortunately the stomach problems for me didnt go away until a couple days after i finished the medicine so if this is whats gonna happen for you your gonna feel a bit lousy for the next few days. just try to remember that its all to keep the baby healthy as UTIs can cause early labor. knowing your keeping him/her safe is really the only good way i can think to look at it cuz i know how horrible it makes you feel.

 
Sponsors Lightbulb
   
Old 07-24-2008, 12:28 PM   #3
Senior Veteran
(female)
 
Join Date: Nov 2003
Location: Canada
Posts: 1,515
WhiskersOnKittens HB User
Re: UTI antibotics side effects ???

I'm suprised the prune juice didn't help! I suppose it's because you're still on the antibiotics. Anyway, I would think it'll start to do it's job when you're off them. I also wanted to add that orange juice really does it for me! I'm normally not very "regular", but in my last pregnancy, I craved SO much orange juice, and I went at least once a day! You might want to try that, if the prune juice doesn't work for you.

Whiskers

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Someone help please ..chemo side effects sophie56 Cancer: Breast 8 06-12-2010 07:46 PM
Antibotics and Diarrhea texan1771 General Health 1 11-20-2008 05:41 AM
effects of antibotics on iron level stevekinnard3 Anemia 4 11-14-2008 12:35 PM
Flovent Side Effect? Vanessa74 Asthma 4 04-12-2008 02:56 AM
Hormone Therapy (Chemical Castration) Side Effects... able5 Cancer: Prostate 9 01-26-2008 08:38 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:38 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!